DOSAGE & ADMINISTRATION SECTION.
Directions. Directions adults and children 12 years and over: take tablets fully dissolvedin oz of water every hours. Do not exceed tablets in 24 hoursor as directed by doctor. children under 12 years: do not use.
INACTIVE INGREDIENT SECTION.
Inactive ingredients acesulfame potassium, anhydrous citric acid, aspartame, calcium silicate, dimethicone, docusate sodium, FD&Cred 40, flavors, mannitol, povidone, sodium benzoate, sodiumbicarbonate.
INDICATIONS & USAGE SECTION.
Uses. Uses temporarily relieves these symptoms due to cold with cough: .minor aches and pains .headache .cough .runny nose .nasal and sinus congestion .sneezing .sore throat .temporarily reduces fever.
OTHER SAFETY INFORMATION.
Other information. Other information each tablet contains: sodium 416 mg Phenylketonurics: Contains Phenylalanine mg Per Tablet store at room temperature. Avoid excessive heat.
OTC - ACTIVE INGREDIENT SECTION.
Active ingredients (in each tablet)Aspirin 325 mg (NSAID)Chlorpheniramine maleate mgDextromethorphan hydrobromide 10 mgPhenylephrine bitartrate 7.8 mgnonsteroidal anti-inflammatory drug.
OTC - ASK DOCTOR SECTION.
Ask doctor before use if stomach bleeding warning applies to you you have history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis,or kidney disease you are taking diuretic you have: asthma diabetes thyroid disease glaucoma cough with excessive phlegm (mucus) breathing problem such as emphysema or chronic bronchitis difficulty in urination due to enlargement of the prostate gland persistent or chronic cough such as occurs with smoking, asthma, or emphysema sodium-restricted diet.
OTC - DO NOT USE SECTION.
Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you are now taking prescription monoamine oxidase inhibitor(MAOI) (certain drugs for depression, psychiatric, or emotionalconditions, or Parkinsons disease), or for weeks after stoppingthe MAOI drug. If you do not know if your prescription drug containsan MAOI, ask doctor or pharmacist before taking this product. if you have ever had an allergic reaction to this product or any of itsingredients in children under 12 years of age.
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.
OTC - PREGNANCY OR BREAST FEEDING SECTION.
If pregnant or breast-feeding, ask health professional before use. It is especially important not to use aspirin during the last 3months of pregnancy unless definitely directed to do so by adoctor because it may cause problems in the unborn child orcomplications during delivery.
OTC - PURPOSE SECTION.
PurposesPain reliever/fever reducerAntihistamineCough suppressantNasal decongestant.
OTC - QUESTIONS SECTION.
Questions or comments. Questions or comments1-800-986-0369 (Mon Fri 9AM 5PM EST).
OTC - STOP USE SECTION.
Stop use and ask doctor if. Stop use and ask doctor if an allergic reaction occurs. Seek medical help right away. you experience any of the following signs of stomach bleeding feel faint vomit blood have bloody or black stools have stomach pain that does not get better pain, cough, or nasal congestion gets worse or lasts more than days fever gets worse or lasts more than days redness or swelling is present new symptoms occur ringing in the ears or loss of hearing occurs cough comes back or occurs with rash or headache that lasts. These could be signs of serious condition. nervousness, dizziness, or sleeplessness occurs.
OTC - WHEN USING SECTION.
When using this product do not exceed recommended dosage may cause marked drowsiness avoid alcoholic drinks excitability may occur, especially in children alcohol, sedatives, and tranquilizers may increase drowsiness be careful when driving motor vehicle or operating machinery.
PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.
Alka-SeltzerPLUS(R)Cold &CoughCITRUSASPIRIN (NSAID) Pain Reliever/Fever Reducer Chlorpheniramine Maleate/AntihistamineDextromethorphan HBr/Cough SuppresantPhenylephrine Bitartrate/Nasal DecongestantCoughNasal CongestionRunny NoseHeadache Body AcheSinus Pressure20 EFFERVESCENT TABLETS. Cough. Nasal Congestion. Runny Nose. Headache Body Ache. Sinus Pressure. Package label.
SPL UNCLASSIFIED SECTION.
WarningsReyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use thisproduct. When using this product, if changes in behavior with nauseaand vomiting occur, consult doctor because these symptoms could bean early sign of Reyes syndrome, rare but serious illness.Allergy alert: Aspirin may cause severe allergic reaction which may include: hives facial swelling asthma (wheezing) shockStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs(aspirin, ibuprofen, naproxen, or others) have or more alcoholic drinks every day while using this product take more or for longer time than directedSore throat warning: If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea,or vomiting, consult doctor promptly.Do not use to sedate children.